Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Equivalence of nearby differentiable actions of a compact group


Author: Richard S. Palais
Journal: Bull. Amer. Math. Soc. 67 (1961), 362-364
DOI: https://doi.org/10.1090/S0002-9904-1961-10617-4
MathSciNet review: 0130321
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Bing, A homeomorphism between the 3-sphere and the sum of two solid horned spheres, Ann. of Math. vol. 56 (1952) pp. 354-362. MR 49549
  • 2. D. Montgomery, Topological groups of differentiable transformations, Ann. of Math. vol. 46 (1945) pp. 382-387. MR 13162
  • 3. D. Montgomery and L. Zippin, A theorem on Lie groups, Bull. Amer. Math. Soc. vol. 48 (1942) pp. 448-452. MR 6545
  • 4. G. D. Mostow, Equivariant embeddings in Euclidean space, Ann. of Math. vol. 65 (1957) pp. 432-446. MR 87037
  • 5. R. S. Palais, Imbedding of compact, differentiable, transformation groups in orthogonal representations, J. Math. Mech. vol. 6 (1957) pp. 673-678. MR 92927
  • 6. R. S. Palais, Local triviality of the restriction map for embeddings, Comment. Math. Helv. vol. 34 (1960) pp. 305-312. MR 123338
  • 7. R. S. Palais and T. E. Stewart, Deformations of compact differentiable transformation groups, Amer. J. Math. vol. 82 (1960) pp. 935-937. MR 120652


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1961-10617-4

American Mathematical Society